# SDR DALA2019022801406

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 80,858 hours, 32,047 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 SKIN DELAMINATION FOUND ON LEFT SIDE OF VERTICAL STAB. CORRECTIVE ACTION: REMOVED DAMAGE, REPAIRED REF ERA 575782-14 REV ORG AND W/O. (5559477)
